i am a 63 yr old female who was diagnosed with COPD 2 yrs ago,,i have a problem with excessive sweating around my head and neck area..my hair looks like i have just taken a shower,,,its even worse when i have a cold which i have had for 2 weeks now,,but do it all thew time,,,could that be caused by low oxgen level,,i am on albuteral ,,was on advair and sprivia but no longer using those..i can't walk very far or do much housework without getting out of breath,,i did smoke but quit when i was diagnosed ,,started back and quit again
Excessive sweating is not characteristic of chronic obstructive pulmonary disease (COPD) or of low oxygen levels, whatever the cause. Sweating does occur with a number of conditions, most commonly with diabetes but also with some infectious diseases. You should see your doctor and get his/her opinion. You should also ask that your oxygen level be checked.
Now that you have quit smoking for a second time, I hope that you will never smoke again. You should also be using inhaled medicine for your COPD. It is always possible that a given medicine could cause sweating.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.